Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 923167, 4 pages
http://dx.doi.org/10.1155/2013/923167
Research Article

On a Class of Analytic Functions Defined by an Integral Operator

1Department of Mathematics, Banaras Hindu University, Banaras 221 005, India
2Department of Mathematics, O.P. Jindal Institute of Technology, Raigarh 496001, India

Received 18 November 2012; Accepted 16 January 2013

Academic Editor: Nan-Jing Huang

Copyright © 2013 Pravati Sahoo and Saumya Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Komatu, “On a one-parameter additive family of operators defined on analytic functions regular in the unit disk,” Bulletin of the Faculty of Science and Engineering, vol. 22, pp. 1–22, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Komatu, “On a one-parameter additive family of operators defined on analytic functions regular in the unit disk,” in Analytic Functions, J. Lawrynowicz, Ed., pp. 292–300, Springer, New York, NY, USA, 1980. View at Google Scholar
  3. S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. D. Bernardi, “The radius of univalence of certain analytic functions,” Proceedings of the American Mathematical Society, vol. 24, pp. 312–318, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Owa and H. M. Srivastava, “Some applications of the generalized Libera integral operator,” Proceedings of the Japan Academy A, vol. 62, no. 4, pp. 125–128, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. M. Srivastava and S. Owa, “New characterizations of certain starlike and convex generalized hypergeometric functions,” Journal of National Academy of Mathematics, vol. 3, pp. 198–202, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. M. Srivastava and S. Owa, “A certain one-parameter additive family of operators defined on analytic functions,” Journal of Mathematical Analysis and Applications, vol. 118, no. 1, pp. 80–87, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. M. Srivastava and S. Owa, “Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators, and certain subclasses of analytic functions,” Nagoya Mathematical Journal, vol. 106, pp. 1–28, 1987. View at Google Scholar · View at MathSciNet
  9. B. A. Frasin, “Subordination results for a class of analytic functions defined by a linear operator,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 4, article 134, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. M. Srivastava and S. S. Eker, “Some applications of a subordination theorem for a class of analytic functions,” Applied Mathematics Letters, vol. 21, no. 4, pp. 394–399, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. S. Wilf, “Subordinating factor sequences for convex maps of the unit circle,” Proceedings of the American Mathematical Society, vol. 12, pp. 689–693, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. A. Attiya, “On some applications of a subordination theorem,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 489–494, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Singh, “A subordination theorem for spirallike functions,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 7, pp. 433–435, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet